Earlier I had jaundice 4 times. Now my SGOT and SGPT are 331 and 169.
LDL cholesterol is 131.
I am 27 years of age My weight is 70Kg.
All hepatitis B/C tests were negative when I checked them last time(1.5 years back).
I have consulted with a doctor he referred me to another specialist doctor.
I have not consulted with him as yet as I have not got ny appointment so far.
Can you please tell me why these two values are so high.
Is there any medication possible? Or, what is the treatment for it?
Well, liver enzymes can be elevated for many reasons. If they are elevated, it typically indicates inflammation is present in the liver. The cells of the liver contain these enzymes, and when they are damaged, they release them into the bloodstream.
In order to treat it, the root cause has to be determined. It's good you have an appointment with a specialist. Jaundice is a clear sign that something isn't right.
I am sure they will get to the bottom of it quickly. Best of luck.
My doctor has told me to do some more blood tests including hep B/C and one eye test!! I can't read his handwriting, so I can't tell you what exactly those other tests are. But I will do those tests tomorrow.
Hi Almost for past 2 months I am taking ursocol sr 450. I tested my SGOT/SGPT some three weeks back(1st week of October). It came out as (39/25), i.e. normal. But as my doctor told me me continue the dosage, I am still continuing until and unless 2 months are over. Recently I am having acute pain just beneath my right rib area and sometimes in the stomach region. I am also having excessive gas problems soon after having meals. Is it a mere glitch or some side effect of the medicine? I have another 2.5 weeks more to go to doctor. Should I continue the medicine for this time. Or should I stop it immediately? Please suggest..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.